MathSciNet Relay Station
MathSciNet bibliographic data
MR815846 65D20
Borwein, J. M.; Borwein, P. B. More quadratically converging algorithms for $\pi$. Math. Comp. 46 (1986), no. 173, 247–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement